Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

My brother is suffering from TB since two months

My brother is suffering from TB since two months, he is having the tablets given by the doctor as prescribed, but still he has lost his weight, his legs get swollen up, he has extreme thirst, fever and some times loose motion. He was admitted in the Rajiv Gandhi Institute of Lungs at Bangalore for more than 25 days, he has lost hope in himself, Doctor kindly advice, what I have to do ? His age is 40 years. kindly help me
Asked On : Fri, 19 Feb 2010
Answers:  3 Views:  648
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hey im also TB also feel like yr im take TB drugs for 3 week..but sometimes still have legs and hand pain..sometimes weakness..last week i went hospital for check up again i still have fluid afew in my lung..maybe that fluid can feel pain..but the doctor told me after my drugs will work inside fluid..sori for poor english..yr bro will be ok soon
Answered: Sun, 17 Apr 2011
  Anonymous's Response

Tuberculosis is no more a serious disease. There is something called as Dots for which Rahul Dravid was coming for advertising. My neighbour had been declared negative result after 6 months of successful treatment.

Answered: Fri, 19 Feb 2010
Pulmonologist Dr.Ketankumar Chaudhary's  Response
your bro might be have drug resistant tb. so first go for culture and sensitivity test for AFB. in view of bilateral pedal oedema, go for 2D ECHO, USG ABDOMEN, S.PROTEIN and renal biopsy rule out amylodosis.
Answered: Sat, 30 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor